# SDR GTIA2019032803252

- Difficulty date: March 28, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N668NK
- Make and model: Airbus A321-231
- Aircraft serial: 7135
- Aircraft time: 10,638 hours, 4,572 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IN FLIGHT 2X PASSENGERS IN ROW 6 BECAME UNCONCIOUS AND ONE HAD A SEIZURE 20 MIN LATER 2 MORW PASSENGERS BEGAN TO VOMIT IN ROW 14 + 16. FUME EVENT IN CABIN-T/S IAW TSM 05-50-00-810-831-A INSPECTED APU BLEED OUTLET DUCT FOR OIL USING UV LIGHTNO SIGNS OF OIL FOUND. RAN BOTH PACK WITH APU NO ODOR NOTED. RAN BOTH ENGINES WITH PACKS ISOLATED NO ODOR NOTED BY MX, FLIGHT CREW OR CABIN CREW. A/C OK FOR CONTINUED SERVICE
